On blow-up solutions of nonautonomous quadratic differential systems
Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 302-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_3_a1,
author = {Ya. S. Baris and P. Ya. Baris and B. Ruchlewicz},
title = {On blow-up solutions of nonautonomous quadratic differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {302--307},
year = {2006},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_3_a1/}
}
TY - JOUR AU - Ya. S. Baris AU - P. Ya. Baris AU - B. Ruchlewicz TI - On blow-up solutions of nonautonomous quadratic differential systems JO - Differencialʹnye uravneniâ PY - 2006 SP - 302 EP - 307 VL - 42 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_3_a1/ LA - ru ID - DE_2006_42_3_a1 ER -
Ya. S. Baris; P. Ya. Baris; B. Ruchlewicz. On blow-up solutions of nonautonomous quadratic differential systems. Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 302-307. http://geodesic.mathdoc.fr/item/DE_2006_42_3_a1/